Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Snizaril 1 Mg/125 Mg/2.5 Mg Liquid Questions

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr. Poonam Patel Vasani 91% (905 ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
5 people found this helpful
Submit FeedbackFeedback

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr. Subhash Tiwari 92% (806 ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr. Jyoti Goel 91% (6900 ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

Dr. Mukesh P Khatri 92% (152 ratings)
BHMS, MD - Homeopathy, MS - Counselling and Psychotherapy
Homeopathy Doctor, Surat
If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.
1 person found this helpful
Submit FeedbackFeedback

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?

Dr. Sucharitra Picasso 93% (12785 ratings)
BHMS
Homeopath, Faridabad
I have fever since last three days and took paracetamol but then also I am not recovered. please advise?
Need details of your problem - since when it started? What kind of fever is it? At what time of the day does it rise? Associated complaints? Shivering or chills with it? etc.
1 person found this helpful
Submit FeedbackFeedback

Hi, my temperature is 37.2 I have headache No power I have Little cold I had paracetamol.

Dr. Prem Chand 91% (2810 ratings)
MBBS, Craniosacral Balancing, Quantum Touch, Visceral manipulation
Pain Management Specialist, Panchkula
Hi, my temperature is 37.2
I have headache
No power
I have Little cold I had paracetamol.
Sometimes starting of viral infection. U should take paracetamol 2 to 3 times pr day along with rest. If still persists consult a physician. Let me introduce my clinic also. At no meditation clinic, mind management is available which is simple easy less time taking & not available anywhere. Mind becomes a super mind after mind management. What is a super mind - No extra thoughts only useful thoughts, how to face comparison etc. Mind gets free out of stress insecurity in professional/ family life .U can be a super professional, super parent, super student. All this mind comes to know in 1st meeting that yes the above facts are true & possible. Also effects on body r treated with powerful techniques like craniosacral balancing n quantum touch visceral manipulation (especially for digestive system )which act on whole body.
1 person found this helpful
Submit FeedbackFeedback

I am a diabetic patient , I got fever from 10 th onwards , Presently my BP is 117/75 and sugar level is 142 pre - I used phenylephrine Hydrochloride ,paracetamol tab (2/day) for 2 days - and Benadryl Dr. syrul - Presently it is in decreasing order - please suggest good medicine for fast relief cough is not stopped.

Dr. Manisha Roy 93% (1282 ratings)
MBBS
General Physician, Mumbai
I am a diabetic patient , I got fever from 10 th onwards , Presently my BP is 117/75 and sugar level is 142 pre - I u...
If cough is not responding to cough syrup there is a possibility of a serious infection. You should consult a physician and start an antibiotic. Y ou might also need a change of cough syrup. In the mean time do steam inhalation, avoid cold food and drinks.
Submit FeedbackFeedback

Hi doctor I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold and cough. I am taking medicine. Like cefixime, paracetamol and a cough syrup that's combination is chlorpheniramine maleate and Dextromethorphan Hbr recommend by my gynaecologist. But last night when I sneeze then I think some thing like maggot come out through my nose. And I am worried about it what should I do. please doctor tell me about it. I am not taking iron and calcium tablet due to cold and cough. please doctor tell me something.

Dr. Ali Anwar Qureshi 87% (104 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Hi doctor
I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold an...
Not to worry madam but first stop the cough syrup you have to take the medicine tablet moxikind cv 625 my 1 tablet 2 times a day tablet febrex plus 1 tablet 2 times a day syrup brozeet 1 teaspoon 3 times a day tablet montair lc 1 tablet 1 a day tablet r ppi 20 my 1 tablet 1 a day and flomist nasal spray to spray in the nose 3 times a day please check pefr on breathometer at asthma clinic.
Submit FeedbackFeedback

I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochloride syrup. I am a breast feeding mother. Can I take the above said medicine?

Dr. Amit Kyal 92% (858 ratings)
MBBS, MS - Obstetrics and Gynaecology, Fellowship in Day care Gynaecological Endoscopy
Gynaecologist, Kolkata
I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochlori...
Don't worry, if you take the above mentioned medications for short term (3 to 4) days, it won't have any effect on the baby.
1 person found this helpful
Submit FeedbackFeedback